# SDR ASAA2022042338122

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,950 hours, 27,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 143A32328
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE STA 363 S28R SKIN BULGE BETWEEN FASTENERS. GROUNDED - YES. EVALUATED SKIN BULGE. FOUND TO BE CORROSION OF LOWER SKIN AND STR28R. REMOVED SKIN CORROSION AND CORRODED STRINGER SECTION. NDT INSPECTIONS ACCOMPLISHED. FABRICATED REPAIR PARTS AND INSTALLED IAW 900-53EA-24340. REINSTALLED MULTIPLE DUCTS IAW B737-900 AMM 21-27-10-400-801, AMM 21-27-04-400-801, AMM 21-27-08-400-801. OPS CHECK GOOD OF ALL REMOVED EQUIPMENT. REINSTALLED ALL FLOOR BOARDS REQ FOR REPAIR. IAW B737-900 AMM 21-27-05-400-801, 21-27-05-410-001. AND B737-900 SRM 51-40-02.
